Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
patriots81

Does the regimen cause red marks or make them worse?

Recommended Posts

Posted

The reason I ask is because I don't ever remember having red marks before going on the acne.org regimen. Now it's like every pimple i had turned into a bad red mark that wont seem to go away. I'm thinking of using less bp or maybe cutting down to once a day or using a very small amount in the morning and the full amount at night anything to get these red marks off. I have seen a lot of different things to use for red marks but is there anything that dan recommends that is supposed to help and be able to use with his regimen?

Share this post


Link to post
Share on other sites
Posted (edited)

No, you are certainly correct. I had PIH in the past, but never this long. Unfortunately, it was only after I stopped the regimen a few months ago that I thought and realized BP could be the only reason for the prolonging of marks left after acne. I didn't use any of Dan's other products except BP and AHA. AHA can't be the culprit since it's actually meant to help with PIH, so I have my money on BP. If you think about it, although 2.5% BP is not as irritating as the other concentrations, it is a fairly potent drug after all. You can't expect to not only apply it, but also leave it on for roughly 10 minutes, two times a day and not experience some side effects. Again, it is effective for some, but in my experience it only helps prolong PIH.

Edited by djwjddl

Share this post


Link to post
Share on other sites
Posted
No, you are certainly correct. I had PIH in the past, but never this long. Unfortunately, it was only after I stopped the regimen a few months ago that I thought and realized BP could be the only reason for the prolonging of marks left after acne. I didn't use any of Dan's other products except BP and AHA. AHA can't be the culprit since it's actually meant to help with PIH, so I have my money on BP. If you think about it, although 2.5% BP is not as irritating as the other concentrations, it is a fairly potent drug after all. You can't expect to not only apply it, but also leave it on for roughly 10 minutes, two times a day and not experience some side effects. Again, it is effective for some, but in my experience it only helps prolong PIH.

yeh it does.

u say leave it on 10 mins twice a day? i thought you leave it on the skin, you dont wash it off 10 mins after applying it ...

Share this post


Link to post
Share on other sites
Posted

patriots81 - BP doesn't cause post-inflammatory hyperpigmentation; acne does. PIH is your body's natural response to the inflammation cause by acne. You can read more about PIH here.

That said, for some people, BP can prolong the red marks.

If you've been on The Regimen for at least a month, and your skin has had a chance to adjust to the full amount of BP, you can try adding in the AHA, which, as djwjddl said, can help speed up the fading process of PIH.

.JackTheLad. and djwjddl - The Regimen calls for leaving the BP on all day, not washing it off. Part of why The Regimen works so well is that, aside from the few minutes between when you wash you face and apply the BP, there's always BP on your skin, killing off the acne bacteria.

For The Regimen, you should not be washing the BP off after ten minutes.

Just wanted to clear that up. ; )

Share this post


Link to post
Share on other sites
Posted

I doubt BP causes red marks, but it probably prolongs them. All worth it though, if it stops the acne for you.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×